# SDR SWAA103437

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 21,945 hours, 12,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EMERGENCY EXIT LIGHTS FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
